uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Levin-Cochran-Lee type inequalities involving many functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: A. Razmadze Mathematical Institute. Proceedings, ISSN 1512-0007, Vol. 144, 107-118 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 144, 107-118 p.
National Category
URN: urn:nbn:se:uu:diva-13445OAI: oai:DiVA.org:uu-13445DiVA: diva2:41215
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 194 hits
ReferencesLink to record
Permanent link

Direct link